# SDR 98ZZZX3021

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9RZ
- Make and model: Cessna 421C
- Aircraft serial: 421C0236
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 537750
- Condition: Broken
- Location: Nr 3 Cyl Rocker
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE DEVELOPED OIL LEAK IN-FLIGHT.  RETURNED TO BASE WITH NO PROBLEMS.  FOUND HOLE IN NR 3 CYLINDER VALVE COVER.  REMOVED VALVE COVER AND FOUND BOTH ROCKER SHAFT RETAINING BOLTS BROKEN. TIME ON PARTS SINCE ASSEMBLY AFTER REPAIR, 96.6 HOURS.
